MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.100405

Медицинская библиотека · Indian journal of pharmacology · 2012

Multiple cutaneous neutropenic ulcers associated with azathioprine.

Laha Baisakhi, Guha Rajib, Hazra Avijit

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of neutropenic ulceration in a 42-year-old woman receiving azathioprine for pemphigus vulgaris. She developed multiple indolent ulcers involving the nose, neck, and back, after about 6-8 weeks following commencement of azathioprine 50 mg daily. The ulcers were large, disfiguring, dry, and with basal necrotic slough. They were painless and did not discharge pus. The absolute neutrophil count was severely depressed initially, but normalized following azathioprine withdrawal. Swab culture revealed colonization with Klebsiella pneumoniae and the ulcers healed with local debridement, treatment with imipenem, and topical application of mupirocin. However, nasal disfigurement persisted. Neutropenic ulceration is known to be associated with azathioprine therapy but we report this case because of the unusual presentation-indolent cutaneous ulcers. Early recognition of the problem and drug withdrawal can prevent complications like disfigurement.

Для цитирования: Laha Baisakhi, Guha Rajib, Hazra Avijit. Multiple cutaneous neutropenic ulcers associated with azathioprine.. Indian journal of pharmacology. 2012. DOI: 10.4103/0253-7613.100405.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.